RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 64, Issue 1  


On four-sheeted polynomial mappings of $\mathbb C^2$. II. The general case
A. V. Domrina
3
Tauberian theorem for generalized multiplicative convolutions
Yu. N. Drozhzhinov, B. I. Zavialov
37
On the coefficients of multiple Fourier series in $L_p$-spaces
E. D. Nursultanov
95
The orthoprojection widths of some classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity
N. N. Pustovoitov
123
Wavelets in spaces of harmonic functions
Yu. N. Subbotin, N. I. Chernykh
145
Graphs with projective suborbits. Exceptional cases of characteristic 2. II
V. I. Trofimov
175
Abelian monopoles: the case of a positive-dimensional moduli space
N. A. Tyurin
197
Laws of large numbers in non-Archimedean probability theory
A. Yu. Khrennikov
211
Letter to the editors
B. Ya. Kazarnovskii
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019